# SDR RAIA201510050001

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 36,140 hours, 20,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT NR 2 INOPERATIVE.  R & R SERVICE DOOR EMERGENCY FLOOD LIGHT BULB.  OPS CHECKED GOOD.
